# SDR CALA2013080990295

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,210 hours, 15,006 cycles
- Engine: Pwa PW4060
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR STRUT SHOWS NO EXTENTION & SIGNS OF POSS LEAKING, RT MAIN STRUT SEVERAL OF EXT SERVICED WITH NITROGEN, REF AMM 12-15-01, PAGE 301.  OK FOR CONTINUED SERVICE.
